# SDR USAA2012122400010

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 24,270 hours, 10,665 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR 2L IS VERY HARD TO ARM.  MAINTENANCE LUBED THE 2L DOOR ARMING LEVER AND GIRT BAR.  OPS CHECK GOOD.  ARMED EASY WITH LEVER.
